Journal of Intelligent Learning Systems and Applications

Volume 4, Issue 2 (May 2012)

ISSN Print: 2150-8402   ISSN Online: 2150-8410

Google-based Impact Factor: 1.5  Citations  

Generalizations of Rough Functions in Topological Spaces by Using Pre-Open Sets

HTML  Download Download as PDF (Size: 344KB)  PP. 127-134  
DOI: 10.4236/jilsa.2012.42012    6,502 Downloads   11,428 Views  Citations


Functions are a means to link or transport from a world to another world may be similarly or completely different from the other world. In this paper we addressed the issue of rough functions and the possibility of transfer it from the real line to the topological abstract view that can be applied to intelligent information systems. The rough function approach has not been studied much specially from a topological point of view. Here we developed a new type of topological generalizations of rough functions with reference to how it is used in medical applications. Considering that the function is in the original a relation can be based on a review of all circular functions from the perspective of relations. Accordingly, the dream that the generalizations of rough functions are transferred to all papers prior to a comprehensive computer application.

Share and Cite:

A. Salama and H. Abu-Donia, "Generalizations of Rough Functions in Topological Spaces by Using Pre-Open Sets," Journal of Intelligent Learning Systems and Applications, Vol. 4 No. 2, 2012, pp. 127-134. doi: 10.4236/jilsa.2012.42012.

Cited by

[1] Generalization of Rough Topology
Indian Journal of Science and Technology, 2016
[2] On Relational Extensions and Successive Approximation Operators of Rough Set Theory
[3] Analysis of Students' Misconception Based on Rough Set Theory
Journal of Intelligent Learning Systems and Applications, 2013

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.